# SDR COEA2010070702908

- Difficulty date: July 7, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 31,802 hours, 42,977 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: MI5853505
- Part serial: 2024
- Condition: Failed
- Location: Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM RAP TO FSD ON FLIGHT NUMBER 7584:  RADAR FAILED AFTER TAKEOFF.  SEVERE WEATHER EN ROUTE.  PILOTS ELECTED TO RETURN TO RAP.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED RADAR RT.  AIRCRAFT RETURNED TO SERVICE.
